# SDR HEEA0010504

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Condition: Defective
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

HIGH ENGINE OIL TEMP (100 C) IN FLIGHT AFTER LESS THAN 10 MINUTES.
